Title: Pathological gambling in X-linked dystonia Parkinsonism
year: 2013
Journal: J Addict Med
Volume: 7
Issue: 4
Pages: 299-301
Epubdate: 01/05/2013
date: Jul-Aug
Alternate Journal: Journal of addiction medicine
ISSN: 1932-0620 (Print)
DOI: 10.1097/ADM.0b013e31828ee8a2
Accession Number: 23629417
Notes: Gillian, Lim Shanhui
Case Reports
Journal Article
United States
J Addict Med. 2013 Jul-Aug
7(4):299-301. doi: 10.1097/ADM.0b013e31828ee8a2.
URI: https://open-access.imh.com.sg/handle/123456789/4612
Authors Address: From the National Addictions Management Service, Institute of Mental Health, Buangkok View, Singapore.
Database Provider: NLM
language: eng
Appears in Collections:2013

Files in This Item:
File Description SizeFormat 
Pathological gambling in x-linked dystonia Parkinsonism.pdf64.17 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.